MAUDE Adverse Event Report: MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING

MEDTRONIC IRELAND RESOLUTE INTEGRITY RX; STENT, CORONARY, DRUG-ELUTING
Catalog Number RSINT30022UX
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/27/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
An attempt was made to use a resolute integrity drug eluting stent to treat a moderately tortuous, mildly calcified lesion with 80% stenosis in the mid saphenous vein graft (svg).There was no damage noted to the device packaging.There were no issues removing the device from the hoop.The device was inspected and negative prep was performed with no issues.The lesion was pre-dilated.The device passed through a previously deployed stent.Resistance was encountered when advancing the device.Excessive force was not used.It is reported that the stent had difficulty advancing through a previously deployed stent to the lesion site.The physician then removed the stent and noted that the struts had flared during advancement.A rsint30018ux device was used to successfully complete the procedure.No patient injury is reported.
 
Additional Manufacturer Narrative
Evaluation summary: the device returned with a kink evident on the hypotube, 15.9cms proximal to the guidewire entry point.The stent was positioned on the balloon between the marker bands as per specifications.Deformation was evident to the 14th stent wrap with struts raised.No deformation was evident to the distal tip.The guidewire lumen patency was not verified with a 0.015 inch mandrel due to hardened blood.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
RESOLUTE INTEGRITY RX
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
MDR Report Key7450042
Report Number9612164-2018-00838
Device Sequence Number18858480
Product Code NIQ
UDI-Device Identifier00643169037168
UDI-Public00643169037168
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/15/2019
Device Catalogue NumberRSINT30022UX
Device Lot Number0008632591
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2018
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer07/06/2018
08/08/2018
Initial Report FDA Received Date04/23/2018
Supplement Report FDA Received Date08/01/2018
10/03/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1